# SDR AALA970773

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON INSIDE OF FUSELAGE SKIN BEHIND AND ABOVE STR 19R.  CUT OUT CORROSION I SKIN.  INSTALLED FILLER AND DOUBLER AT LA SPLICE PER SRM 53-30-30.  77,504 HOURS.  CYCLES, 52,602.  (X)
